Join the 'Perimenopausal Symptoms' group to help and get support from people like you.
Perimenopausal Symptoms Questions
We found 19 questions associated with the 'Perimenopausal Symptoms' topic.
Perimenopausal Symptoms - am taking mirtazapine desogestrel and clonidine. I have 1 mad flush around
... 830 to 9 am and then no more for the day. i also get very cold from 2pm onward. when on my "period week" i am constantly cold any ideas
Posted 27 Mar 2015 • 0 answers
... extremely concerned about weight gain and increased irritability. Is anyone taking this drug for perimenopause?
Posted 29 Apr 2014 • 1 answer
I have an itchy, hive-like rash at the back of my head/neck area which I think is caused by this tablet.
Posted 17 Apr 2014 • 1 answer
clonidine and i noticed one of the first things listed in the warning section is that it cause rapid weight gain. please tell me you have any experience with that, does it occur often etc. thank you ...
Posted 21 May 2013 • 3 answers
I have stopped taking estradiol after 4 months because of tender breasts. I have starting bleeding after 4 days. Is ths normal? I have started using 1/4 tsp of Pro-G-Yam-500 about 3 weeks ago for hot ...
Posted 23 Sep 2012 • 1 answer
Been perimenopausal for few yrs now but this only ocurred last couple of months I do suffer agoraphobia/social phobia to which has got worse recently. does anyone else have these problems?
Posted 13 Feb 2012 • 2 answers
i am not eating more, i exercise alot, but can't control this and im getting depressed about it. has anyone experienced this with these HRT's?
Posted 20 Oct 2011 • 1 answer
. Now I'm 50 years old and perimenopausal. My anxiety has returned and driving me crazy. Any advice?
Posted 19 May 2011 • 2 answers
Perimenopausal Symptoms - I am 41 years old and started this nonsense about a year ago, was on 37.5?
... mg of effexor for three months, now on my 5th month of 75 mg of effexor, now my night sweats, insomnia, headaches, and brain fog are getting worse. I'm a walking confused zombie it seems. ...
Posted 6 Oct 2010 • 1 answer